# SDR 2008UALA01125

- Difficulty date: March 1, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CUTOUT, FWD LOWER CORNER AT SCUFF PLATE LOWER EDGE HAS FUSELAGE SKIN TOOLING DAMAGE, 3.75 INCH AFT OF PLATE LE.   MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED SCRIBE LINE REPAIR EXTERNAL SKIN DOUBLER.
